97-248 Guiol H.
A note about a Burton Keane's theorem. (13K, LaTeX) Apr 29, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

Abstract. In Burton-Keane's structural paper, "Topological and metric properties of infinite clustering in stationary two-dimensional site percolation" {\sl Isr. J. Math.} {\bf 76}, No 3, 299-316, (1991), a situation has not been lightened, such that the proof of their result about the topological structure of ribbons in the two-dimensional site percolation has a gap. We introduce the confluent zone notion and prove, using Burton-Keane's arguments, the almost surely absence of these zones (This completes the proof of the topological structure of ribbons announced by the authors). In the end we give a alternative proof of the corollary of their Theorem 2.

Files: 97-248.tex